A model of the gravitational differentiation of planet bowel
Doklady Akademii Nauk, Tome 220 (1975) no. 4, pp. 825-828
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_220_4_a18,
author = {V. P. Keondzhyan and A. S. Monin},
title = {A model of the gravitational differentiation of planet bowel},
journal = {Doklady Akademii Nauk},
pages = {825--828},
year = {1975},
volume = {220},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_220_4_a18/}
}
V. P. Keondzhyan; A. S. Monin. A model of the gravitational differentiation of planet bowel. Doklady Akademii Nauk, Tome 220 (1975) no. 4, pp. 825-828. http://geodesic.mathdoc.fr/item/DAN_1975_220_4_a18/